BibTeX record journals/dm/CaoT04

download as .bib file

@article{DBLP:journals/dm/CaoT04,
  author    = {Haitao Cao and
               Y. Tang},
  title     = {On Kirkman packing designs KPD(\{3, 4\}, \emph{v})},
  journal   = {Discrete Mathematics},
  volume    = {279},
  number    = {1-3},
  pages     = {121--133},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0012-365X(03)00263-2},
  doi       = {10.1016/S0012-365X(03)00263-2},
  timestamp = {Mon, 13 Aug 2018 13:09:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/CaoT04},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics